# SDR AALA20100502LGA01

- Difficulty date: May 1, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- Aircraft time: 72,762 hours, 38,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT OVERWING ESCAPE LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR EXIT OVERWING ESCAPE LIGHT.  OPS CHECKED NORMAL.
